Eigenvalue bounds for transformations of solvable ...

Description

Citation

Title Eigenvalue bounds for transformations of solvable potentials
Author(s) R. L. Hall, Nasser Saad
Journal Journal of Physics A-Mathematical and General
Date 1996
Volume 29
Issue 9
Start page 2127
End page 2134

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 186

Adding this citation to "My List" will allow you to export this citation in other styles.